# SDR AALA970637

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV32402F
- Condition: Defective
- Location: Nr 2 Pos
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LAX - FLT 5 - EN ROUTE DFW/HNL APPROXIMATELY 1 HOUR INTO FLIGHT, NR 2 HYDRAULIC TEMPERATURE HIGH LIGHT FOR LT PUMP ILLUMINATED.  SHUT DOWN NR 2 HYDRAULIC LEFT PUMP AND LIGHT EXTINGUISHED AFTER ABOUT 25 MINUTES.  THE LIGHT THEN CAME ON INTERMITTENTLY OVER THE NEXT 25 MINUTES AND HYDRAULIC QUANTITY BEGAN DECREASING.  ACCOMPLISHED HYDRAULIC QTY LOSS PROCEDURE AND AIRCRAFT DIVERTED TO LAX, LANDING WITHOUT INCIDENT.  REPLACED NR 2 ENGINE DRIVEN UPPER HYDRAULIC PUMP AND FILTERS.  SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED LEAK CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
